General Chat, Products & Comps <
29/06/2013 at 19:34
I've been searching for answers here online before I start to really be concern and book an appointment with my family doctor.
I am currently on the depo perovera shot, and took my very first shot may 2013. I am aware the it can lessen or get rid of my period but of course everyone's different.
while June 17 is when I would expect my normal period. Well for 10 days, it had been 10 days of non stop brown bleeding. It's not heavy, just enough to wipe and that's it, now today is the 11th day and it was pink, again not enough for a pa or tampon. Iv had little to mild cramps that comes and goes.
so my question is this normal or should I start to be worry and call my doctor?
i hope somebody will help me out with you're opinions so I can make a decision as to what would the next step be.
29/06/2013 at 20:14
Could just be a weird period after starting new birth control? When I came off birth control my period was very dark brown and light so I just put it down to being my body getting used to stuff. When was ur last period before this one? X
29/06/2013 at 20:23
My last period was may 17
29/06/2013 at 20:38
If you've started on time like you expected then I'd guess its just ur body getting used to it but maybe worth seeing a doc just incase x
Continues below ad
with our partner Childcare.co.uk
Nice to see you! Please do nose around, sign up and join in.